Pregnancy Expert Forum
Peroid question
About This Forum:

This forum is for questions and support regarding Caesarean Section , Childbirth, Diabetes, Depression, Fetal Monitoring, Genetic Testing, Hormonal Changes, Labor, Lamaze, Morning Sickness , Nutrition, Parenting, Prenatal Care, Weight gain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Peroid question

Well i havent got my period sence  January of this year chould i be pregant even though i had a blood test at my doctor and they said i wasnt and now im on these pills that make me get my period but i been taken them and i only have 4 left and havent got it yet im really worried if i chould be if i dont get it my mom said she is going to take me to the doctor again and have a ultrasound done on me and see wats wrong.
Related Discussions
603463_tn?1220630455
Hi!
If you had a blood test, you almost certainly are not pregnant.  When taking Provera (I suspect that's the medication you are referring to) it can take up to two weeks after finishing the medication to get your period.  It doesn't always work right away.  If you don't get your period within 2 weeks after finishing the pills though, you should go back to the doctor.  If you were my patient, I would run some more hormone tests at that point.  I doubt that an ultrasound would be terribly helpful.
Good luck!
Dr B
2 Comments
Blank
Avatar_f_tn
ya i had one im making sure. med roxypr is wat its called.thank you for your help my doctor has run many test on me and its all came back great.thanks again kayla
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank